# SDR SWAA2024011734157

- Difficulty date: December 20, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 261 AT RT WING 2023-761733<[01] REPLACED CORRUGATED PLATE(PLATE ASSY - WIGGLE) LOC. TRAILING EDGE ORSS 261 AT RT WING ;MEASURE OF CRACK 2.354 INCHES;TOOL USED DIGITAL CALIPER P/N=500-196-30 S/N=0051665 DUE DATE= 27-AUG-24.IAW B737-800 SRM 51-40-02-0G-0 AND DWG 115A2001 REV- SHEET 32;[02] TASK COMPLETED
